# SDR DXTA2014102105915

- Difficulty date: October 20, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N996QS
- Make and model: Cessna 750
- Aircraft serial: 7500196
- Aircraft time: 11,799 hours, 7,161 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 85611
- Part serial: 0208146
- Condition: Malfunctioned
- Location: Window Heat
- Part time: 11,799 hours, 7,161 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: K

## Discrepancy

WINDSHIELD HEAT INOPERATIVE RT CAME ON DESCENDING THROUGH 15,000 FEET.  RAN CHECKLIST.  SMELLED ELEC IN COCKPIT.  TROUBLESHOOT THE RT WINDSHIELD TEMP CONTROLLER.  CONTROLLER HAS A BAD SMELL.  REMOVED RT WINDSHIELD TEMP CONTROLLER, INSTALLED REPAIRED RT WINDSHIELD TEMP CONTROLLER IAW AMM 30-41-00.  PERFORMED OPERATIONS CHECK OF WINDSHIELD ANTI-ICE SYS, ALL CHECKED GOOD.
